# SDR CALA2018011900227

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 4,278 hours, 570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Broken
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT SWITCH GUARD BROKEN.  REPLACED THE GUARD.  CHECKED OK.
